# SDR JJBA20231128021

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 38,200 hours, 25,029 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200106084
- Condition: Inoperative
- Location: Unknown
- Part time: 5,387 hours, 4,581 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN. REMOVED AND REPLACED RH ACM. OPS CHECK SAT. FOUND RH RECIRC FAN OUTLET MUFFLER DISCONNECTED, REATTACHED. OPS CHECK SAT.
